I am 24 years old, I had a tubal ligation at 21 after my second child. It has been a few years, as gross as it seems I wonder if I should be worried. When I have my period and I pull out my tampon only one side of my tampon has blodd on it. I also have severe cramps. Normally my periods would last a week on time. But now I have them some times a week, sometimes 2 days. I am trying to understand what is happening, should I goto the doctor and get checked or is this normal because I was so young?
Your symptoms could be suggestive of hormonal imbalance and you definitely require an evaluation.Kindly visit a Gynaecologist for pelvic examination and investigations as USG scan and Hormonal imbalance so that the exact cause can be ruled out and appropriate treatment started.
"Ask a Doctor" questions are answered by certified physicians and other medical professionals.
For more information about experts participating in the "Ask a Doctor" Network, please visit our
medical experts page.
You may also visit our Vaginal and Uterus Health , for moderated patient to patient support and information.
The information provided on eHealth Forum is designed to improve, not replace, the relationship between a patient and his/her own physician.
Personal consultation(s) with a qualified medical professional is the proper means for diagnosing any medical condition.